# SDR DALA2018042742879

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,475 hours, 37,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT SIDE EMERGENCY LIGHT AFT OVERWING AND EMERGENCY AISLE LIGHT AT BS 1595 INOPERATIVE.  R & R THE POWER SUPPLY M738 FUSE IAW  AMM 33-51-07-962.
